×

Projective completions of Jordan pairs. I: The generalized projective geometry of a Lie algebra. (English) Zbl 1100.17012

Summary: We prove that the projective completion \((X^+,X^-)\) of the Jordan pair \((\mathfrak g_1, \mathfrak g_{-1})\) corresponding to a 3-graded Lie algebra \(\mathfrak g=\mathfrak g_1\otimes \mathfrak g_0\otimes\mathfrak g_{-1}\) can be realized inside the space \(\mathcal F\) of inner 3-filtrations of \(\mathfrak g\) in such a way that the remoteness relation on \(X^+\times X^-\) corresponds to transversality of flags. This realization is used to give geometric proofs of structure results which will be used in Part II of this work in order to define on \(X^+\) and \(X^-\) the structure of a smooth manifold (in arbitrary dimension and over general base fields or -rings).

MSC:

17C50 Jordan structures associated with other structures
17C36 Associated manifolds of Jordan algebras
17C37 Associated geometries of Jordan algebras
51A45 Incidence structures embeddable into projective geometries

Citations:

Zbl 1101.17019
PDFBibTeX XMLCite
Full Text: DOI arXiv

References:

[1] Bertram, W., The Geometry of Jordan and Lie Structures, Lecture Notes in Math., vol. 1754 (2000), Springer-Verlag: Springer-Verlag Berlin · Zbl 1014.17024
[3] Bertram, W., Generalized projective geometries: general theory and equivalence with Jordan structures, Adv. Geom., 2, 329-369 (2002) · Zbl 1035.17043
[4] Bertram, W., The geometry of null-systems, Jordan algebras and von Staudt’s theorem, Ann. Inst. Fourier (Grenoble), 53, 1, 193-225 (2003) · Zbl 1038.17023
[7] Blunck, A.; Havlicek, H., The connected components of the projective line over a ring, Adv. Geom., 1, 107-117 (2001) · Zbl 0992.51003
[8] Dorfmeister, J., Algebraic Systems in Differential Geometry, (Kaup, W.; etal., Jordan Algebras (1994), de Gruyter: de Gruyter Berlin), 9-34 · Zbl 0816.53003
[9] Dorfmeister, J.; Neher, E.; Szmigielski, J., Automorphisms of Banach Manifolds associated with the KP-equation, Quart. J. Math. Oxford, 40, 2, 161-195 (1989) · Zbl 0686.58007
[10] Faulkner, J. R., Stable range and linear groups for alternative rings, Geom. Dedicata, 14, 177-188 (1983) · Zbl 0519.17012
[11] Iordanescu, R., Jordan Structures in Geometry and Physics (2003), Academici Române: Academici Române Bucareşti · Zbl 1073.17014
[12] Herzer, A., Chain geometries, (Buekenhout, F., Handbook of Incidence Geometry (1995), Elsevier: Elsevier Amsterdam) · Zbl 0638.51007
[13] Kaup, W., A Riemann Mapping Theorem for bounded symmetric domains in complex Banach spaces, Math. Z., 183, 503-529 (1983) · Zbl 0519.32024
[14] Loos, O., Spiegelungsräume und homogene symmetrische Räume, Math. Z., 99, 141-170 (1967) · Zbl 0148.17403
[15] Loos, O., Symmetric Spaces I (1969), Benjamin: Benjamin New York · Zbl 0175.48601
[16] Loos, O., Jordan Pairs, Lecture Notes in Math., vol. 460 (1975), Springer-Verlag: Springer-Verlag Berlin · Zbl 0301.17003
[17] Loos, O., Bounded Symmetric Domains and Jordan Pairs, Lecture Notes (1977), Univ. of California: Univ. of California Irvine
[18] Loos, O., Elementary groups and stability for Jordan pairs, \(K\)-Theory, 9, 77-116 (1995) · Zbl 0835.17021
[19] Upmeier, H., Symmetric Banach Manifolds and Jordan
((C^∗\)-algebras, (North-Holland Math. Stud. (1985), North-Holland: North-Holland Amsterdam) · Zbl 0561.46032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.